On sums of two $k$th powers: a mean-square asymptotics over short intervals

Volume 99 / 2001

Manfred Kühleitner, Werner Georg Nowak Acta Arithmetica 99 (2001), 191-203 MSC: 11P21, 11N37, 11L07. DOI: 10.4064/aa99-2-6

Authors

  • Manfred KühleitnerInstitut für Mathematik und angewandte Statistik
    Universität für Bodenkultur
    Peter Jordan-Straße 82
    A-1190 Wien, Austria
    e-mail
  • Werner Georg NowakInstitut für Mathematik und angewandte Statistik
    Universität für Bodenkultur
    Peter Jordan-Straße 82
    A-1190 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image